Discussions By Condition: I cannot get a diagnosis.

Cough, lower back pain for 2 years

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • September 10, 2009
  • 11:56 PM

Hello, thank you for reading, I am hoping to help my husband find some answers - he has been to several doctors and no one can seem to help him. This all started 2 years ago, he starting having a dry cough with a heavy sensation in his chest. Then approx 6 months later he started having constant intense lower back pain. He has been to several doctors, including an allergist, ENT, gastroenterologist, chiropractor, orthopedic specialist, pulmonologist, and even tried massage therapy - no one can find anything wrong with him, aside from the primary care that did some blood work and found a Vitamin D deficiency. He has had blood work, urinalysis, chest and back X-rays, a back MRI, CT of his sinuses, allergy testing, spirometer tests; he has also tried several medications from inhalers and allergy medicines to acid blockers and pain killers and others I am forgetting, but nothing gives him any relief. Since the symptoms have started they have not gotten better or worse. He is also tired all the time, and wheezes at the slightest exertion (he is not obese - he is 6'6" and approx 280lbs). There is nothing we can think of that has changed to bring on these symptoms. If anyone has any ideas that we could look in to that would be very helpful, as right now we are at a loss. I know I am forgetting some things, but this should be enough to give you all an idea. Thank you!

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?